×

Found 10,610 Documents (Results 1–100)

\(p\)-DG cyclotomic nilHecke algebras. (English) Zbl 07807564

Memoirs of the American Mathematical Society 1462. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6871-2/pbk; 978-1-4704-7719-6/ebook). v, 94 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Semi-infinite highest weight categories. (English) Zbl 07807561

Memoirs of the American Mathematical Society 1459. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6783-8/pbk; 978-1-4704-7716-5/ebook). v, 152 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Weak and strong asymptotics of orthogonal polynomials with varying weight. (English. Russian original) Zbl 07800619

J. Math. Sci., New York 278, No. 2, 211-224 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 427-441 (2021).
MSC:  33C47 41A99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software